# SDR YENA2023041100348

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55158
- Aircraft time: 2,517 hours, 989 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2895, BOS- PUJ, (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' RETURN TO BASE PER MCC OVERWEIGHT LANDING IAW ECL QRL TOUCHDOWN RATE 600 FPM; PERFORMED DVDR DOWNLOAD AND HAD ANALYZED BY TECH SUPPORT PER AMP J05-51-01. PERFORMED PHASE 1 INSP IAW AMP J05-51-01. NO DEFECTS NOTED AT THIS TIME.'
